# SDR SWAA2025072486805

- Difficulty date: June 30, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-9 CUSTOMER REQUEST F.R. WASTE WATER SERVICE DOOR (145AL) SUSPECT INTERNAL SKIN HAS CORROSION.<[01] 01 - REMOVED AND REPLACED PER SRM 52-40-01-1A-1-A00184 (PERMANENT (NON-DENT DAMAGE TYPES)
